# SDR ASAA2021073135588

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 47,379 hours, 13,997 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 4739551
- Part serial: 2780
- Condition: Intermittent
- Location: Fire Control
- Part time: 55,695 hours, 25,779 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LIGHT TESTING INTERMITTENT. GROUNDED - YES. CARGO FIRE TEST FWD & AFT A AND B LOOP FAIL INTERMITTANTLY. REMOVED AND REPLACED CARGO FIRE CONTROL MODULE PER B737-800 AMM 20-00-02, FWD SMK DET A2 & AFT SMK DET B3 PER AMM 26-16-01. ALL CKS NML PER SAME. GND VERIFICATION SUCCESSFUL.
